# SDR FDEA202007281682

- Difficulty date: July 28, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N141FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42724
- Aircraft time: 7,064 hours, 3,103 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: 114T2800165
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING L/E SKIN INTERNAL DOUBLER CRACKED AT LES 504. REMOVED AND REPLACED STRAP PER B767 SRM 51-40-02 AND BAC DWG 114T2800 REV.G
